# SDR XNOA01112

- Difficulty date: April 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, FIRE BELL SOUNDED, NO LIGHT INDICATION.  BELL COULD ONLY BE SILENCED BY HOLDING IN BELL CUTOUT SWITCH.  WHEN RELEASED BELL CONTINUE TO RING.  CLEANED CONNECTOR ON FIRE DETECTION BOXES.  OPS CHECK GOOD IAW 26-11-00.
